# SDR 2001UALA02306

- Difficulty date: November 18, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 41,937 hours, 6,751 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R-1 DOOR THRESHOLD LOWER CHORD ANGLE IS CORRODED AT THE FORWARD SECTION.  MAJOR REPAIR ACCOMPLISHED.  REPLACED DOOR CHORD ANGLE.
